# SDR TRAX200701634

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STAIR CASE OF PAX DOOR CORROSION FOUND ON STEP NR 2.   REMOVED CORROSION ON STEP NR 2 ON STAIR CASE OF PAX DOOR AS PER SRM 51-21-42 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR  IN ACCORDANCE WITH S.P. 663 AND FAR 43,  APPENDIX A. REPAIR ACCOMPLISHED IN  ACCORDANCE WITH 51-21-42 MATERIAL THICKNESS: 0.050 MATERIAL REMOVED: 0.002 WITHIN LIMITS AS PER SRM: 52-11-00 FIG 301.
